# SDR MASA200500146

- Difficulty date: February 22, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,754 hours, 9,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT TO RIC - FWD FLOOR EMERGENCY LIGHT STRIP INOP.  MAINTENANCE REPLACED THE FORWARD EMERGENCY LIGHT STRIP, OPS GOOD.
